# SDR HALA2010072200317

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 28,096 hours, 5,385 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G1562
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 13,487 hours, 2,531 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AIR DIVERSION - LEFT SMF AND DIVERTED TO SFO, - L.  GEN OFF LIGHT ILLUMINATED WOULD NOT RESET.  REMOVED AND REPLACED LEFT ENGINE IDG PER AMM 24-11-01-004-001 AND 24-11-01-404-034 RAN ENG AND CHECKED OK.
